MAUDE Adverse Event Report: ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion

ICU Medical, Inc. CADD-Solis VIP Ambulatory Infusion Pump; Pump, Infusion
Model Number 2120
Medical Device Problem Codes Failure to Infuse (2340); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the device stating, "during preventive maintenance pump has error code 41786".Upon device evaluation the error was noted on event history log, and additionally downstream occlusion seal was noted to be detached.This issue may lead to fluid ingress.There was no patient involvement and no harm.
 
Additional Manufacturer Narrative
E1 - (b)(6).One suspected device was received for evaluation.The event history log (ehl) was reviewed and alarm 41786 were noted on the ehl as complainant states.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The customer complaint was confirmed through ehl.Charged the pump for minimum of 3 days and after it was able to maintain date and time.The probable root cause was due to the uncharged coin battery.Upon additional inspection, the downstream occlusion seal (dso) was detached.Replaced dso seal.The device passed all functional and delivery tests performed after repair activities.

Brand Name
CADD-Solis VIP Ambulatory Infusion Pump
Common Device Name
Pump, Infusion
Manufacturer (Section D)
ICU Medical, Inc.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50484992
Report Number3012307300-2026-08355
Device Sequence Number10093976
Product Code FRN
UDI-Device Identifier15019517126600
UDI-Public(01)15019517126600(11)190719
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2120
Device Catalogue Number21-2127-0104-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown